Lemsip Max Cold Flu Sachets Blackcurrant
[6 results priced between £2 – £5]
6 lemsip max cold flu sachets blackcurrant £2 £5
Lemsip Max Cold and Flu Blackcurrant Sachets are formulated to provide you with instant relief for unpleasant symptoms associated with cold and flus; this hot and soothing drink has a deliciously fruity flavour and helps to ease headaches, blocked noses, fever, body aches and sore throat - making a great remedy for your illness before you sleep. read more Hide
Lemsip Offers Symptomatic Relief Of Cold And Flu Symptoms The Lemsip range has been helping families battle on through their cold and flu symptoms for years helping to tackle all cold and flu symptoms that include blocked, runny noses, headaches, sore throats and muscle aches and pains. How Lemsip Can Help Lemsip Cold And Flu contains ingredients such as Paracetamol and phenylephrine hydrochloride that help to lower temperature and fever, relieve aches and pains, clear sinus congestion, loosen catarrh... read more Hide
Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to childrenunder 12 years, except on medical advice. Do not exceed the stated dose. Warnings. Contains paracetamol. Do not take with any other paracetamol-containing... read more Hide
Phenylephrine HCl, Paracetamol. Headache. Fever. Blocked Nose. Body Aches & Pains. Sore Throat. Contains Paracetamol. For the symptomatic relief of colds and flu. Ingredients (per sachet): Paracetamol 1000mg. Action: Analgesic & antipyretic. Relief of: Headache, sore throat, fever, body aches & pains. Phenylephrine hydrochloride 12.2mg. Action: Decongestant. Relief of: Blocked nose. Also contains ascorbic acid (vitamin C), sucrose and aspartame. read more Hide
Adults and children over 12 - 1 sachet every 4-6 hours. Maximum 4 sachets in 24 hours. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir untill dissolved, if prefered, sweeten to taste with sugar, honey or your usual sweetener. Children under 12 - not to be taken except on medical advice. read more Hide
Medical supervision not required for sale of this item.
Shop Today's Finds!